# SDR DXTA2025042203133

- Difficulty date: April 17, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0384
- Aircraft time: 1,207 hours, 805 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: 99148361
- Part serial: 1159
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOITCED A HOT PLASTIC ENVIRONMENTAL ODOR ON CLIMB THROUGH 30000FT. ODOR WENT AWAY AT CRUISE AFTER SELECTING HIGHER COCKPIT TEMP. NO ODOR OBSERVED IN CABIN. ON DESCENT AROUND 12000 WE SMELLED IT AGAIN. AFTER LANDING WITH APU BLEED ON ENGINES OFF WE COULD SMELL IT COMING THROUGH THE COCKPIT AIR VENTS. ODOR IS NOT THE DIRTY SOCK SMELL, MORE HOT PLASTIC OR CRAYON SMELL. CORRECTIVE ACTION: C/W NJ TC-68A-21-181006M WITH NO DEFECTS NOTED AT THIS TIME. ACCOMPLISHED ARES DOWNLOADS AND SENT TO TEXTRON FOR REVIEW. ERIC H ADVISES ARES FILES SHOW NO ABNORMALITIES. POWERED ON ALL GALLEY EQUIP AND TURNED UP ALL CABIN AND INST PANEL LIGHTING TO MAX SETTING FOR APPROX 1 HR AND COULD NOT DETECT ANY ODER FROM GALLEY EQUIP OR CABIN/COCKPIT LIGHTING. INSPECTED ALL PORTABLE MONITORS WITH NFF. PERFORMED A GVI OF AVIONICS FANS AND NOTED A LIGHT DUST FILM AND RUG FILIMENTS ON FAN SHROUDS CLEANED AS REQUIRED NO OTHER DEFECTS NOTED. COULD NOT DUPLICATE THE FAULT AT THIS TIME. REPLACED HEPA FILTER IAW CE-680A AMM 21-70-10.
